# SDR SWIA2018032344421

- Difficulty date: March 23, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 28,481 hours, 26,915 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION MESSAGE EN-ROUTE, WITH FLAPS IN THE ZERO.  DECLARED AN EMERGENCY.  RESET AND OPERATED FLAPS AND COMPLETED AN AD. OK TO CONTINUE IN SERVICE..
